Bilateral adrenal hemorrhage: the unrecognized cause of hemodynamic collapse associated with heparin-induced thrombocytopenia.

@article{Rosenberger2011BilateralAH,
  title={Bilateral adrenal hemorrhage: the unrecognized cause of hemodynamic collapse associated with heparin-induced thrombocytopenia.},
  author={Laura H. Rosenberger and P. W. Smith and Robert G. Sawyer and John B. Hanks and Reid Adams and Traci L. Hedrick},
  journal={Critical care medicine},
  year={2011},
  volume={39 4},
  pages={833-8}
}
OBJECTIVE Heparin-induced thrombocytopenia is a common adverse effect of treatment with heparin resulting in paradoxical thromboses. An immunoglobulin G class "heparin-induced thrombocytopenia antibody" attaches to a heparin-platelet factor 4 protein complex. The antibody then binds to the FcγIIa receptor on the surface of a platelet, resulting in activation, consumption, and thrombocytopenia in the clinical syndrome of heparin-induced thrombocytopenia. In contradistinction to other drug… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 28 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 24 references

Physicians evidence - based clinical practice guidelines ( 8 th edition )

  • A Greinacher, TE Warkentin
  • 2008

Similar Papers

Loading similar papers…